Brunel University Research Archive (BURA) >
Research Areas >
Please use this identifier to cite or link to this item:
|Title: ||Existence and Stability of Multiple Spot Solutions for the Gray-Scott Model in R^2$|
|Authors: ||Winter, M|
|Keywords: ||Pattern formation, Self-replication,|
Spotty solutions, Reaction-diffusion systems
|Publication Date: ||2003|
|Citation: ||Phys D 176 (2003), 147-180|
|Abstract: ||Existence and Stability of Multiple Spot Solutions for the Gray-Scott Model in $R^2$ In this paper, we rigorously
prove the existence and stability of multiple spot patterns for the Gray-Scott system in a two dimensional domain
which are far from
The Green's function and its derivatives
together with two nonlocal eigenvalue problems
both play a major role in the analysis.
We establish a threshold behavior for stability:
If a certain inequality for the parameters holds
then we get stability, otherwise we get instability of multiple spot solutions.
The exact asymptotics of the critical thresholds are obtained.|
|Appears in Collections:||Mathematics|
School of Information Systems, Computing and Mathematics Research Papers
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.